# SDR IPXA3579551

- Difficulty date: July 12, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 25,369 hours, 13,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N1317
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN DECK FRAME INNER FLANGE CRACKED BS345, STR 11-12R.  FABRICATED AND INSTALLED REPAIR IAW EO B757-5310-51500-A.
